| Catalog Number |
U35130104 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records was performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during an angioplasty procedure, the pta balloon was allegedly ruptured circumferentially.The procedure was completed using another device.There was no reported patient injury.
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed and this lot met all release criteria.Investigation summary: one ultraverse 035 pta dilatation catheter returned for evaluation.During visual evaluation, the sample appeared to have saline in the balloon.No anomalies were noted to the device.During functional testing, an in-house presto inflation device was used to inflate the device, and the balloon was able to maintain pressure.No leaks or circumferential rupture were noted.Negative pressure was applied and the balloon deflated normally.No other functional testing performed.Therefore, the investigation is unconfirmed for the reported circumferential balloon rupture as no circumferential rupture was noted to the balloon.A definitive root cause for the reported circumferential balloon rupture could not be determined based upon the provided information.Labelling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h3, h6 (method, result, conclusion).Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description